MathSciNet Relay Station
MathSciNet bibliographic data
MR1948687 11G18 (14G35)
Pappas, G.; Rapoport, M. Local models in the ramified case. I. The EL-case. J. Algebraic Geom. 12 (2003), no. 1, 107–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement